# SDR WX0A2024081432155

- Difficulty date: August 7, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N220NV
- Make and model: Airbus A320-214
- Aircraft serial: 1262
- Aircraft time: 54,273 hours, 33,860 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) (DISCREPANCY DISCOVERED DURING AIRCRAFT HEAVY MX VISIT) NRC 5000-0013: 33284-23 LH WING TRAILING EDGE, RIBLET E AT RIB 13 CORRODED / AT LH WING TRAILING EDGE , RIBLET E AT RIB 13 REPLACED AS PER AIRBUS DOSSIER 81427484 AND REPAIR DRAWING R575-40263#B. REPAIR IS CATEGORY A AS PER AIRBUS RDAF/81427484/006/2024#A. REPAIR IS MAJOR DUE TO PSE ITEM. NO FURTHER ACTION REQUIRED. SEE AWS FOR DETAILS AND NDT REPORT MWO 58564-10. RIBLET PN: D5755907120039 PO:2076190 REF AAY ERO: R5751-0052 R.00"
